# SDR DALA2019030801580

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,588 hours, 21,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5343432) DURING INSPECTION FOUND EMERGENCY LIGHTS TEST FOUND RT EXTERIOR LTS INOPERATIVE. RPLD FUSE AND BATTERY FOR PACK M1671. ALL LIGHTS NOW OP CK GOOD PER AMM 33-51.
